Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Error bounds for polynomial spline interpolation
HTML articles powered by AMS MathViewer

by Martin H. Schultz PDF
Math. Comp. 24 (1970), 507-515 Request permission


New upper and lower bounds for the ${L^2}$ and ${L^\infty }$ norms of derivatives of the error in polynomial spline interpolation are derived. These results improve corresponding results of Ahlberg, Nilson, and Walsh, cf. [1], and Schultz and Varga, cf. [5].
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 41.30, 65.00
  • Retrieve articles in all journals with MSC: 41.30, 65.00
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Math. Comp. 24 (1970), 507-515
  • MSC: Primary 41.30; Secondary 65.00
  • DOI:
  • MathSciNet review: 0275025